# SDR CA110916001

- Difficulty date: August 9, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3039172
- Condition: Damaged
- Part time: 14,918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPONENT WAS FOUND WITH CYCLE EXCEEDED BY 714 IAW MM AIRWORTHINESS LIMITATIONS.  COMPONENT REPLACED.
